# SDR A6WA2017112045443

- Difficulty date: November 19, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 36,765 hours, 34,831 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 60075221130
- Condition: Cracked
- Location: Bs 700-718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY, HYDRAULIC SYSTEM NR 2 PRESSURE AND RETURN MANIFOLD MOUNT BRACKET CRACKED.
